Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Sever back pain during mensuration, bowel movement. Relief with heating pad, painkillers. Reason?

Since i was very young i have had sever pains during menstaration, while having a bowel movement . Now for the past year i have had sever lower back pain on the right side during menstaration. That gets worse during a bowel movement to the point that im doubled over in pain and crying. The pain is a dull, gnawing, aching that radiates down the back of my leg. Its is only reduced by a heating pad or a lot of pain relievers. It even wakes me up in the middle of the night, every night and prevents me from sleeping. I dont not have heavy periods, in fact they have always been light without to much discomfort. Recently i have been off of birth control and the symptoms have escalated. I do not have a regular physician that i see, and the emergency room wont help me get to the bottom of this. I cant live with this pain anymore. What Could this pain be? Please help.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi thanks for posting.

From your history i think you might have a condition called endometriosis. Birth control pills will cause some relief. I suggest you meet a gynecologist and get an ultrasound scan done to characterise the extent and nature of it. Some people might need surgery. Some benefit from medicines. The mode of treatment can be decided based on the scan findings and your immediate desire for children.

Best wishes.
Answered: Fri, 11 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor